# SDR DALA2018082875326

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 101,337 hours, 14,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE EMERGENCY LIGHTS STUCK ON,  BUT DIM.   R1 & L1 DOORS AND ROWS 1A - 5A FLOOR. REPLACED THE POWER SUPPLY. SYSTEM OPS NORMAL.
